# SDR MASA98185

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cessna 310R
- Aircraft serial: 310R0959
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 5750 - BHM-PHL - DURING CLIMB-OUT, CREW RECEIVED AN OUTER DOOR HANDLE CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE RELATCHED THE DOOR AND INSPECTED ALL COMPONENTS.  NO DEFECTS WERE NOTED.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
